# SDR DXTA2023103099090

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 8,600 hours, 6,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FLOOR EMERGENCY EXIT LIGHT BELOW SEAT ONE HAS BEEN PULLED OUT OF ITS RECESS AND IS HANGING IN AISLE BY WIRE.  REINSTALLED FLOOR EMERGENCY EXIT LIGHT IN THE FLOOR PATH BELOW SEAT ONE IAW EMB-505 AMM 33-52-11, EMERGENCY LIGHT OPERATIONAL CHECK SATISFACTORY.
